# SDR LR7A2016062900845

- Difficulty date: June 29, 2016
- Submitted: June 30, 2016
- Operation: Air carrier
- Aircraft: P4LAS
- Make and model: Lkheed 382G
- Aircraft serial: 4600
- Aircraft time: 35,176 hours, 21,552 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fdu
- Part number: 892541100
- Part serial: W77018
- Condition: False Indication
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING SCHEDULED FLIGHT GTC FIRE HANDLE ILLUMINATED.  PULLED HANDLE.  REPLACED GTC FIRE DETECTION UNIT.
